Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

May 26, 2011Clayton County, Fayette County, Georgia

NWS Atlanta, GA issued this special weather statement at May 26, 2011, 6:01 PM EDT for Clayton County, Fayette County, Georgia. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2011, 6:01 PM EDT (22:01 UTC)
Expired
May 26, 2011, 6:30 PM EDT
In force
29 min
Issued by
NWS Atlanta, GA

Counties Clayton County, GA, Fayette County, GA

The radar

The Atlanta radar (KFFC), 16 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 6:21 PM EDTTSTM WND DMG1 Ese Stockbridge, GAONE TREE DOWN ON GUTHRY PLACE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 516 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
516 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
708 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

583 
WWUS82 KFFC 262201
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
601 PM EDT THU MAY 26 2011

GAZ033-044-054>057-262230-
601 PM EDT THU MAY 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN SPALDING...FAYETTE...HENRY...CLAYTON AND FULTON COUNTIES UNTIL 630
PM EDT...

AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
STRONG THUNDERSTORMS FROM TYRONE TO DIGBEY...MOVING NORTHEAST AT 30 
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY MOVE
ACROSS SPALDING...FAYETTE...HENRY...CLAYTON AND FULTON COUNTIES
THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE TYRONE...DIGBEY...SANDY CREEK...BROOKS...STARRS MILL...
PEACHTREE CITY...VAUGHN...LAKE HORTON...WOOLSEY...KENWOOD...COLLEGE
PARK...BIRDIE...FAYETTEVILLE...INMAN AND HAPEVILLE. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3370 8442 3368 8435 3365 8435 3365 8425
      3340 8415 3320 8448 3325 8451 3326 8450
      3333 8453 3334 8457 3344 8463 3347 8463
TIME...MOT...LOC 2201Z 240DEG 25KT 3346 8456 3338 8451
          3322 8443

$$

16

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 26, 2:18 PM EDT, 3 hours 43 minutes earlier.

Area forecast discussion, May 26, 2:18 PM EDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
218 PM EDT THU MAY 26 2011

...SEVERE STORMS LIKELY INTO TONIGHT...
...LARGE HAIL AND DAMAGING WINDS THE MAIN CONCERNS...

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...

REGIONAL SURFACE ANALYSIS SHOWS SURFACE TROUGH HAS PROGRESSED INTO
THE TENNESSEE VALLEY AND EXTENDS SOUTHWARD INTO NORTHERN ALABAMA
AND INTO THE GULF COAST OF MISSISSIPPI AND LOUISIANA. THUNDERSTORM
ACTIVITY ALONG AND AHEAD OF THIS FEATURE WAS BEING AIDED BY A BAND
OF MID LEVEL VORTICITY SHOWN BY LATEST RUC ANALYSIS WHICH IS AHEAD
OF THE MAIN MID LEVEL LOW OVER THE OHIO VALLEY. LOOKING AT THE
THERMODYNAMIC PROFILES...ATMOSPHERE IS BECOMING INCREASINGLY
CONDUCIVE TO SUPPORT ROBUST UPDRAFTS WITH THE MIXED LAYER CAPE NOW
IN EXCESS OF 2000 J/KG ALONG AND NORTH OF THE INTERSTATE 85
CORRIDOR. IN ADDITION...MID LEVEL LAPSE RATES ARE QUITE IMPRESSIVE
WITH VALUES NEARING 8 OVER SOUTHERN SECTIONS OF THE FORECAST AREA.
PUTTING THIS ALL TOGETHER LEADS ONE TO THE CONCLUSION THAT
THUNDERSTORMS WILL BECOME MORE WIDESPREAD THROUGH THIS AFTERNOON
AND EVENING WITH THE BIGGER QUESTION BECOMING THE EXTENT OF SEVERE
EXPECTED.

LOOKING AT THE ANALYZED SHEAR VALUES...50 KT CONTOUR AT 850 MB HAS
MADE ITS WAY INTO NORTH GA BUT THIS REALLY TAILS OFF TO THE SOUTH
WHERE 18Z SOUNDING IS ONLY SHOWING 20 KTS OR SO AT FFC. IN
ADDITION...HELICITY VALUES ARE NOT THAT IMPRESSIVE WITH THESE
STORMS...SO TORNADO POTENTIAL STILL APPEARS MINIMAL. TO SUM
UP...SEVERE WIND THREAT MAINLY ACROSS THE NORTHERN HALF...BUT HAIL
LIKELY WITH ANY SUSTAINED UPDRAFTS GIVEN LAPSE RATES AND INCREASED
PARTICLE SEPARATION DUE TO FLOW ALOFT. OF NOTE RECENTLY HAS BEEN
THE WRF SUITE WHICH HAS BEEN SHOWING THIS ACTIVITY TRANSLATING
EASTWARD QUICKLY DURING THE OVERNIGHT HOURS BUT MAINTAINING A GOOD
PORTION OF ITS INTENSITY DESPITE THE LOSS OF HEATING.

ACTIVITY SHOULD EVENTUALLY WANE LATE TONIGHT AND SHORT TERM MODELS
HAVE BEEN IN GENERAL MORE PROGRESSIVE WITH THE PATTERN...SHUNTING
MOST OF THE DEEP LAYER MOISTURE EAST OF I75 BY FRIDAY AFTERNOON.
WILL STILL STAY ON THE HIGH SIDE OF GUIDANCE GIVEN CONTINUED
INSTABILITY ALOFT ON FRIDAY AND THE FACT THAT WINDS REMAIN SOUTH
TO SOUTHWEST FOR EASTERN PORTIONS OF THE FORECAST AREA THROUGH
LATE FRIDAY AFTERNOON.

WITH MID LEVEL TROUGH SHIFTING EAST OF THE AREA BY SATURDAY AND
DEEPER MOISTURE CONTINUING TO DECREASE...ENOUGH CONFIDENCE EXISTS
TO PULL POPS FOR THE WESTERN HALF OF THE FORECAST AREA AND
ADVERTISE JUST 20 POPS FOR THE EXTREME EAST. THIS TOO MAY PROVE TO
BE TOO MUCH IN THE END WITH SATURDAY POSSIBLY BEING DRY AREAWIDE.

.LONG TERM /SUNDAY THROUGH THURSDAY/...MAIN FEATURE THROUGH THE
EXTENDED WILL BE THE DOMINANT UPPER HIGH WHICH BUILDS OVER THE
REGION THROUGH EARLY NEXT WEEK. SOME INDICATIONS THAT HIGH
RETROGRADES ENOUGH ON MONDAY TO ALLOW PULSE CONVECTION TO DEVELOP
OVER THE MOUNTAINS BUT NOT ENOUGH EVIDENCE TO MODIFY EXTENDED
PORTION SIGNIFICANTLY AT THIS TIME.

&&

.AVIATION...
18Z UPDATE...
SHRA/TSRA ACROSS NW GA WILL MOVE SLOWLY THROUGH THE STATE THIS
AFTERNOON AND TONIGHT. EXPECTING TSRA AT ATL BY 21-22Z AND SHOULD
CONTINUE THROUGH 01-02Z.ONCE THIS LINE OF STORMS GOES THROUGH
SHOULD SEE WINDS CONTINUE OUT OF THE SW TURNING W BY DAYBREAK.
WINDS SPEEDS WILL BE IN THE 8-12KT RANGE WITH HIGHER GUST THROUGH
06Z...THEN CALM DOWN INTO THE 4-8KT RANGE 15Z FRI. EXPECTING IFR
TO MVFR VSBYS IN AND AROUND ANY SHRA/TSRA DEVELOPMENT. CEILINGS
SHOULD STAY VFR EXCEPT IN AND AROUND TSRA DEVELOPMENT WITH A DECK
OF IFR CEILINGS MOVING IN AFTER 06Z. THIS LOW DECK WILL LIFT
TO MVFR LEVELS THROUGH 15Z THEN SCT OUT.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON ALL ELEMENTS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          64  82  62  87 /  70  40  20  20
ATLANTA         65  82  65  86 /  50  30  10   5
BLAIRSVILLE     62  76  56  82 /  80  40  10   5
CARTERSVILLE    61  81  58  89 /  80  30  10   5
COLUMBUS        67  87  67  91 /  50  30  10   5
GAINESVILLE     63  79  62  85 /  70  40  10  10
MACON           66  86  64  92 /  50  40  20  10
ROME            63  84  56  91 /  70  20  10   5
PEACHTREE CITY  62  83  58  89 /  50  30  10   5
VIDALIA         70  86  69  89 /  30  50  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 6 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA...
CHEROKEE...COBB...DADE...DAWSON...FANNIN...FLOYD...GILMER...
GORDON...HARALSON...LUMPKIN...MURRAY...PAULDING...PICKENS...
POLK...TOWNS...UNION...WALKER...WHITE...WHITFIELD.

&&

DEESE
Hazardous weather outlook, May 26, 6:31 AM EDT, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
631 AM EDT THU MAY 26 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271045-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
631 AM EDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED OVER NORTH AND
CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS
MAY BE SEVERE OVER NORTH GEORGIA THIS AFTERNOON AND EVENING.

.SYNOPSIS...
HIGH PRESSURE CENTERED OVER THE SOUTHEASTERN STATES WILL CONTINUE
TO WEAKEN AS LOW PRESSURE MOVES THROUGH THE OHIO VALLEY TODAY AND
TONIGHT. A TRAILING COLD FRONT WILL APPROACH NORTHWEST GEORGIA TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE DAMAGING WINDS. LARGE HAIL AND AN
ISOLATED TORNADO ARE POSSIBLE.

.DISCUSSION...
A STRONG UPPER LOW PRESSURE SYSTEM WILL MOVE NORTHEASTWARD FROM
THE MID MISSISSIPPI VALLEY INTO THE OHIO VALLEY THROUGH TONIGHT. A
MODERATELY UNSTABLE AIR MASS AND STRONG WIND SHEAR WILL SUPPORT
SCATTERED TO NUMEROUS THUNDERSTORMS. THE MOST FAVORED AREA FOR ANY
SEVERE THUNDERSTORMS WILL BE ATLANTA TO ATHENS NORTHWARD THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY...AND AGAIN
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE
ACTIVATION ACROSS NORTH GEORGIA.

In the hours before

Local storm report, May 26, 5:44 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
544 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             1 NE SONORAVILLE        34.46N 84.81W
05/26/2011  E1.00 INCH       GORDON             GA   911 CALL CENTER

&&

RGARCIA
Local storm report, May 26, 5:50 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
550 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             1 NE SONORAVILLE        34.46N 84.81W
05/26/2011  E1.00 INCH       GORDON             GA   911 CALL CENTER

&&

RGARCIA
Special weather statement, May 26, 5:53 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
553 PM EDT THU MAY 26 2011

GAZ091-092-103-104-262230-
553 PM EDT THU MAY 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN WEBSTER...SUMTER...SCHLEY AND MARION COUNTIES UNTIL 630 PM EDT...

AT 549 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PRESTON...MOVING NORTHEAST AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WEBSTER...SUMTER...SCHLEY AND MARION COUNTIES THROUGH 630 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE DUMAS...
CENTERPOINT...PRESTON...PLAINS...CHURCH HILL...DRANEVILLE...
CONCORD...FRIENDSHIP...PUTNAM...DOYLE AND SHILOH. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3201 8466 3208 8464 3230 8446 3214 8425
      3192 8452
TIME...MOT...LOC 2153Z 219DEG 27KT 3206 8452

16
Special weather statement, May 26, 5:56 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
556 PM EDT THU MAY 26 2011

GAZ068>070-262230-
556 PM EDT THU MAY 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN PIKE...LAMAR AND UPSON COUNTIES UNTIL 630 PM EDT...

AT 554 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HANNAHS MILL...MOVING NORTHEAST AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
PIKE...LAMAR AND UPSON COUNTIES THROUGH 630 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE REDBONE CROSSROADS...HANNAHS MILL...
ATWATER...THOMASTON...THE ROCK...MEANSVILLE...PIEDMONT...REDBONE...
ALDORA...MILNER AND BARNESVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3318 8424 3304 8404 3302 8404 3281 8427
      3293 8443
TIME...MOT...LOC 2156Z 220DEG 25KT 3294 8428

16
Local storm report, May 26, 5:59 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     HAIL             1 NNW LITHONIA          33.73N 84.11W
05/26/2011  E1.00 INCH       DEKALB             GA   PUBLIC

&&

RGARCIA
Special weather statement, May 26, 6:01 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
601 PM EDT THU MAY 26 2011

GAZ033-044-054>057-262230-
601 PM EDT THU MAY 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN SPALDING...FAYETTE...HENRY...CLAYTON AND FULTON COUNTIES UNTIL 630
PM EDT...

AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TYRONE TO DIGBEY...MOVING NORTHEAST AT 30
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY MOVE
ACROSS SPALDING...FAYETTE...HENRY...CLAYTON AND FULTON COUNTIES
THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE TYRONE...DIGBEY...SANDY CREEK...BROOKS...STARRS MILL...
PEACHTREE CITY...VAUGHN...LAKE HORTON...WOOLSEY...KENWOOD...COLLEGE
PARK...BIRDIE...FAYETTEVILLE...INMAN AND HAPEVILLE. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3370 8442 3368 8435 3365 8435 3365 8425
      3340 8415 3320 8448 3325 8451 3326 8450
      3333 8453 3334 8457 3344 8463 3347 8463
TIME...MOT...LOC 2201Z 240DEG 25KT 3346 8456 3338 8451
          3322 8443

16

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 2:28 AM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Walker47 min
May 26, 3:17 AM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more43 min
May 26, 5:16 AM EDTSpecial Weather StatementFFCChattooga, Dade, Walker44 min
May 26, 1:08 PM EDTSpecial Weather StatementFFCDade52 min
May 26, 1:35 PM EDTSpecial Weather StatementFFCGordon25 min
May 26, 1:52 PM EDTSpecial Weather StatementFFCDade38 min
May 26, 1:53 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray52 min
May 26, 2:11 PM EDTSevere Thunderstorm WarningFFCDade, Walker34 min
May 26, 2:23 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray52 min
May 26, 2:38 PM EDTSpecial Weather StatementFFCWalker37 min
May 26, 2:43 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Pickens32 min
May 26, 2:46 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd44 min
May 26, 3:01 PM EDTSevere Thunderstorm WarningFFCUnion44 min
May 26, 3:12 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer33 min
May 26, 3:29 PM EDTSpecial Weather StatementFFCHarris31 min
May 26, 3:36 PM EDTSevere Thunderstorm WarningFFCGilmer, Pickens39 min
May 26, 3:37 PM EDTSpecial Weather StatementFFCFloyd23 min
May 26, 3:43 PM EDTSevere Thunderstorm WarningFFCFannin, Union47 min
May 26, 3:50 PM EDTSevere Thunderstorm WarningFFCFloyd40 min
May 26, 3:52 PM EDTSpecial Weather StatementFFCGordon, Murray38 min
May 26, 4:10 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray50 min
May 26, 4:15 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk45 min
May 26, 4:20 PM EDTSpecial Weather StatementFFCClayton25 min
May 26, 4:24 PM EDTSevere Thunderstorm WarningFFCBartow, Gordon38 min
May 26, 4:29 PM EDTSpecial Weather StatementFFCTroup31 min
May 26, 4:29 PM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Lumpkin, Union61 min
May 26, 4:44 PM EDTSevere Thunderstorm WarningFFCCoweta, Fulton46 min
May 26, 4:55 PM EDTTornado WarningFFCUnion32 min
May 26, 4:56 PM EDTSpecial Weather StatementFFCChattahoochee, Harris, Muscogee, Stewart34 min
May 26, 5:05 PM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Pickens45 min
May 26, 5:06 PM EDTSpecial Weather StatementFFCHeard24 min
May 26, 5:17 PM EDTSpecial Weather StatementFFCDeKalb28 min
May 26, 5:19 PM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Pickens30 min
May 26, 5:22 PM EDTTornado WarningFFCTowns38 min
May 26, 5:25 PM EDTSpecial Weather StatementFFCHenry, Rockdale35 min
May 26, 5:26 PM EDTSevere Thunderstorm WarningFFCForsyth, Hall49 min
May 26, 5:32 PM EDTSpecial Weather StatementFFCHaralson, Paulding, Polk28 min
May 26, 5:35 PM EDTSpecial Weather StatementFFCCarroll, Douglas25 min
May 26, 5:36 PM EDTSevere Thunderstorm WarningFFCLumpkin, Union, White22 min
May 26, 5:38 PM EDTSpecial Weather StatementFFCCoweta, Fayette37 min
May 26, 5:42 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett33 min
May 26, 5:50 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Dawson, Douglas, Forsyth, Fulton and 1 more40 min
May 26, 5:53 PM EDTSpecial Weather StatementFFCWebster37 min
May 26, 5:56 PM EDTSpecial Weather StatementFFCLamar, Upson34 min
May 26, 6:21 PM EDTSpecial Weather StatementFFCHall, Lumpkin, White39 min
May 26, 6:25 PM EDTSpecial Weather StatementFFCHall, Lumpkin, White35 min
May 26, 6:26 PM EDTSpecial Weather StatementFFCButts, DeKalb, Henry, Monroe, Rockdale34 min
May 26, 6:30 PM EDTSpecial Weather StatementFFCHouston30 min
May 26, 6:33 PM EDTSevere Thunderstorm WarningFFCNewton, Walton42 min
May 26, 6:36 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Newton39 min
May 26, 6:39 PM EDTSpecial Weather StatementFFCWilcox36 min
May 26, 6:49 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones41 min
May 26, 6:51 PM EDTSpecial Weather StatementFFCTwiggs24 min
May 26, 6:53 PM EDTSpecial Weather StatementFFCBarrow, Forsyth, Gwinnett, Hall22 min
May 26, 6:58 PM EDTSevere Thunderstorm WarningFFCWilcox32 min
May 26, 7:04 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Clarke, Gwinnett, Hall, Jackson and 4 more41 min
May 26, 7:14 PM EDTSpecial Weather StatementFFCCrisp31 min
May 26, 7:25 PM EDTSevere Thunderstorm WarningFFCGreene50 min
May 26, 7:40 PM EDTSpecial Weather StatementFFCHancock50 min
May 26, 7:42 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes33 min
May 26, 7:51 PM EDTSpecial Weather StatementFFCWilcox24 min
May 26, 7:58 PM EDTSpecial Weather StatementFFCWarren32 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.